This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.
J.P. Boyd , The rate of convergence of Hermite function series, Math. Comp.
35, 1309–1316 (1980).
J.P. Boyd , The asymptotic coefficients of Hermite series, J. Comput. Phys.
54, 382–410 (1984).
D. Olmos and B.D. Shizgal , A pseudospectral method of solution of Fisher's equation, J. Comput. Appl. Math.
193, 219–242 (2006).
J.C.M. Fok , B.Y. Guo and T. Tang , Combined Hermite spectral-finite difference method for the Fokker-Planck equation, Math. Comp.
71, 1497–1528 (2001).
R.A. Fisher , The wave of advance of advantageous genes, Ann. Eugenics
7, 355–369 (1937).
B.Y. Guo and C.L. Xu , Hermite pseudospectral method for nonlinear partial differential equations, Math. Model. Numer. Anal.
34, 859–872 (2000).
B.Y. Guo and T.J. Wang , Mixed Legendre-Hermite spectral method for heat transfer in an infinite plate, Comput. Math. Appl.
51, 751–768 (2006).
D. Funaro and O. Kavian , Approximation of some diffusion evolution equation in unbounded domains by Hermite function, Math. Comp.
57, 597–619 (1999).
B.Y. Guo , Spectral Methods and Their Applications, World Scientific, Singapore (1998).
B.Y. Guo , Error estimation of Hermite spectral method for nonlinear partial differential equations, Math. Comp.
68, 1069–1078 (1999).
B.Y. Guo and C. Zhang , Generalised Hermite spectral method: Matching different algebraic decay at infinities, J. Sci. Comput.
65, 648–671 (2015).
B.Y. Guo and Y.G. Yi , Generalised Jacobi Rational Spectral Method and Its Applications, J. Sci. Comput.
43, 201–238 (2010).
H.P. Ma , W.W. Sun and T. Tang , Hermite spectral methods with a time-dependent scaling for parabolic equations in unbounded domains, SIAM J. Numer. Anal.
43, 58–75 (2005).
H.P. Ma and T.G. Zhao , A stabilised Hermite spectral method for second-order differential equations in unbounded domain, Numer. Meth. Part. D. E.
23, 968–983 (2007).
J. Shen , T. Tang and L.L. Wang , Spectral Method: Algorithms, Analysis and Applications, Springer Verlag, Berlin (2011).
J.A.C. Weideman , The eigenvalues of Hermite and rational differentiation matrices, Numer. Math.
61, 409–431 (1992).
J.G. Verwer , W.H. Hundsdorfer and B.P. Sommeijer , Convergence properties of the Runge-Kutta-Chebyshev method, Numer. Math.
57, 157–178 (1990).
T.J. Wang , Generalised Laguerre spectral method for Fisher's equation on a semi-infinite interval, Int. J. Comput. Math.
92, 1039–1052 (2015).
T.J. Wang , Mixed spectral method for heat transfer with inhomogeneous Neumann boundary condition in an infinite strip, Appl. Numer. Math.
92, 82–97 (2015).
Y.G. Yi and B.Y. Guo , Generalised Jacobi rational spectral method on the half line, Adv. Math. Comput.
37, 1–37 (2012).
C. Zhang and B.Y. Guo , Generalised Hermite spectral method matching asymptotic behaviors, J. Comput. Appl. Math.
255, 616–634 (2014).
X.M. Xiang and Z.Q. Wang , Generalised Hermite spectralmethod and its applications to problems in unbounded domains, SIAM J. Numer. Anal.
48, 1231–1253 (2010).